advertisement
Question
Posted by: Non | 2009-11-20

Strange feeling in my throat

HI doc I am hoping you can advise me. I have been on Cipralex for about 4 weeks now and the last few days I have developed this funny feeling in my throat, almost like I have a lump in my throat and like I am not swallowing properly. I find myself constantly trying to almost double swallow. It isn' t painful or anything just feels strange and it a bit annoying. Also I worry it could close up further and I would stop breathing.

Please could you advise if this has anything to do with the Cipralex or if you think I should see my doctor.

THanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I doubt that it is related to the Cipralex and I therefore, suggest that you consult your doctor for a throat examination.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement